www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8421

Title: Double Poisson algebras
Authors: VAN DEN BERGH, Michel
Issue Date: 2008
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(11). p. 5711-5769
Abstract: In this paper we develop Poisson geometry for non-commutative algebras. This generalizes the bi-symplectic geometry which was recently, and independently, introduced by Crawley-Boevey, Etingof and Ginzburg. Our (quasi-) Poisson brackets induce classical ( quasi-) Poisson brackets on representation spaces. As an application we show that the moduli spaces of representations associated to the deformed multiplicative preprojective algebras recently introduced by Crawley-Boevey and Shaw carry a natural Poisson structure.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/8421
ISI #: 000257949100004
ISSN: 0002-9947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A467.67 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.